IDEAS home Printed from
   My bibliography  Save this article

Induced binary probabilities and the linear ordering polytope: a status report


  • Fishburn, Peter C.


No abstract is available for this item.

Suggested Citation

  • Fishburn, Peter C., 1992. "Induced binary probabilities and the linear ordering polytope: a status report," Mathematical Social Sciences, Elsevier, vol. 23(1), pages 67-80, February.
  • Handle: RePEc:eee:matsoc:v:23:y:1992:i:1:p:67-80

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Vassilakis, S., 1991. "Rules for Changing the Rules," Papers 32, Stanford - Institute for Thoretical Economics.
    2. Vassilakis, Spyros, 1992. "Some economic applications of Scott domains," Mathematical Social Sciences, Elsevier, vol. 24(2-3), pages 173-208, November.
    3. repec:cup:apsrev:v:74:y:1980:i:02:p:432-446_16 is not listed on IDEAS
    4. Lipman, Barton L, 1991. "How to Decide How to Decide How to. . . : Modeling Limited Rationality," Econometrica, Econometric Society, vol. 59(4), pages 1105-1125, July.
    5. Milgrom, Paul & Roberts, John, 1990. "Rationalizability, Learning, and Equilibrium in Games with Strategic Complementarities," Econometrica, Econometric Society, vol. 58(6), pages 1255-1277, November.
    6. Crawford, Vincent P, 1985. "Efficient and Durable Decision Rules: A Reformulation," Econometrica, Econometric Society, vol. 53(4), pages 817-835, July.
    7. Lewis, Alain A., 1992. "On turing degrees of Walrasian models and a general impossibility result in the theory of decision-making," Mathematical Social Sciences, Elsevier, vol. 24(2-3), pages 141-171, November.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Sam Cosaert & Thomas Demuynck, "undated". "Nonparametric welfare and demand analysis with unobserved individual heterogeneity," ULB Institutional Repository 2013/251988, ULB -- Universite Libre de Bruxelles.
    2. Yuichi Kitamura & Jorg Stoye, 2013. "Nonparametric Analysis of Random Utility Models: Testing," Cowles Foundation Discussion Papers 1902, Cowles Foundation for Research in Economics, Yale University.
    3. Daniel McFadden, 2005. "Revealed stochastic preference: a synthesis," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 26(2), pages 245-264, August.
    4. Yun-shil Cha & Michelle Choi & Ying Guo & Michel Regenwetter & Chris Zwilling, 2013. "Reply: Birnbaum's (2012) statistical tests of independence have unknown Type-I error rates and do not replicate within participant," Judgment and Decision Making, Society for Judgment and Decision Making, vol. 8(1), pages 55-73, January.
    5. De Donder, Philippe & Le Breton, Michel & Truchon, Michel, 2000. "Choosing from a weighted tournament1," Mathematical Social Sciences, Elsevier, vol. 40(1), pages 85-109, July.
    6. Faruk Gul & Wolfgang Pesendorfer, 2006. "Random Expected Utility," Econometrica, Econometric Society, vol. 74(1), pages 121-146, January.
    7. Yuichi Kitamura & Jorg Stoye, 2016. "Nonparametric Analysis of Random Utility Models," Papers 1606.04819,, revised Dec 2017.
    8. Moulin, Hervé, 2008. "Proportional scheduling, split-proofness, and merge-proofness," Games and Economic Behavior, Elsevier, vol. 63(2), pages 567-587, July.
    9. Moulin, Herve, 2005. "Split-Proof Probabilistic Scheduling," Working Papers 2004-06, Rice University, Department of Economics.
    10. Regenwetter, Michel & Marley, A. A. J. & Grofman, Bernard, 2002. "A general concept of majority rule," Mathematical Social Sciences, Elsevier, vol. 43(3), pages 405-428, July.
    11. Barthelemy, J. P. & Bisdorff, R. & Coppin, G., 2002. "Human centered processes and decision support systems," European Journal of Operational Research, Elsevier, vol. 136(2), pages 233-252, January.
    12. Suck, Reinhard, 2002. "Independent random utility representations," Mathematical Social Sciences, Elsevier, vol. 43(3), pages 371-389, July.
    13. Marley, A. A. J., 2002. "Random utility models and their applications: recent developments," Mathematical Social Sciences, Elsevier, vol. 43(3), pages 289-302, July.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:23:y:1992:i:1:p:67-80. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.